# SDR UPS02837603

- Difficulty date: February 1, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 56545017
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT HORIZONTAL STAB L/E STIFFENER IS CRACKED AT XAR 0.  REMOVED AND REPLACED STIFFENER IAW DWG 5654501 AND SRM 51-1-20D.
